# SDR CALA2019021800268

- Difficulty date: February 17, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 60,409 hours, 25,913 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Angle
- Part number: ASNA2495
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRINGER 43 LT CORRODED BETWEEN FR57 TO 60. REMOVED FAST STR 43L FR59-60, INSTALLED RIVETS FR59-60 STR 43L, RESTORED SURFACE PROTECTION IAW SRM 51-74-00, 51-4211-00. REMOVED CORRODED REPAIRS ANGLE FR 57-58 STR43 IAW SRM 51-42- 11. FOUND REPAIR ANGLE TO BE OUT OF LIMITS IAW SRM 51-74-00 -001 ORIG MAT .140 REM MAT .098 MAT LOSS .042 FABBED NEW 5-12-911-001-11-001, 53-00-13-300-002 TOP COATED FASTENERS IAW SRM 51-7 00-13-300-002, INSTALLED NEW ANGLE FR57-58 STR43L IAW 51-42 ANGLE PER 53-00-13-300-002 MAT ID IAW SRM 51-31-00-001, 53-
